On self-complementation

Share/Save/Bookmark

Benhocine, A. and Wojda, A.P. (1985) On self-complementation. Journal of Graph Theory, 9 (3). pp. 335-341. ISSN 0364-9024

[img]
Preview
PDF
305Kb
Abstract:We prove that, with very few exceptions, every graph of order n, n - 0, 1(mod 4) and size at most n - 1, is contained in a self-complementary graph of order n. We study a similar problem for digraphs.
Item Type:Article
Copyright:© 1985 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70709
Official URL:http://dx.doi.org/10.1002/jgt.3190090305
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page